`a`
Related Articles
1

Differentiable rigidity for quasiperiodic cocycles in compact Lie groups

Journal of Modern Dynamics  Volume 11, Issue 03, Pages : 125 - 142, 2017

Nikolaos Karaliolios - (email)

 Abstract       References       Full Text      Related Articles

2

On spectra of Koopman, groupoid and quasi-regular representations

Journal of Modern Dynamics  Volume 11, Issue 03, Pages : 99 - 123, 2017

Artem Dudko - (email), Rostislav Grigorchuk - (email)

 Abstract       References       Full Text      Related Articles

3

Positive metric entropy arises in some nondegenerate nearly integrable systems

Journal of Modern Dynamics  Volume 11, Issue 03, Pages : 43 - 56, 2016

Dong Chen - (email)

 Abstract       References       Full Text      Related Articles

4

Quasi-periodic solutions for perturbed generalized nonlinear vibrating string equation with singularities

Discrete and Continuous Dynamical Systems  Volume 37, Issue 4, Pages : 1867 - 1901, 2016

Chengming Cao - (email), Xiaoping Yuan - (email)

 Abstract       References       Full Text      Related Articles

5

Weighted fast diffusion equations (Part I): Sharp asymptotic rates without symmetry and symmetry breaking in Caffarelli-Kohn-Nirenberg inequalities

Kinetic and Related Models  Volume 10, Issue 1, Pages : 33 - 59, 2016

Matteo Bonforte - (email), Jean Dolbeault - (email), Matteo Muratori - (email), Bruno Nazaret - (email)

 Abstract       References       Full Text      Related Articles

6

Nonlinear stability of stationary points in the problem of Robe

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 6, Pages : 1917 - 1936, 2016

Dieter Schmidt - (email), Lucas Valeriano - (email)

 Abstract       References       Full Text      Related Articles

7

Persistence of the hyperbolic lower dimensional non-twist invariant torus in a class of Hamiltonian systems

Communications on Pure and Applied Analysis  Volume 15, Issue 4, Pages : 1233 - 1250, 2016

Lei Wang - (email), Quan Yuan - (email), Jia Li - (email)

 Abstract       References       Full Text      Related Articles

8

Gaps in the spectrum of the Laplacian on $3N$-Gaskets

Communications on Pure and Applied Analysis  Volume 14, Issue 6, Pages : 2509 - 2533, 2015

D. Kelleher - (email), N. Gupta - (email), M. Margenot - (email), J. Marsh - (email), W. Oakley - (email), A. Teplyaev - (email)

 Abstract       References       Full Text      Related Articles

9

Exponential-stability and super-stability of a thermoelastic system of type II with boundary damping

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 8, Pages : 2733 - 2750, 2015

Lei Wang - (email), Zhong-Jie Han - (email), Gen-Qi Xu - (email)

 Abstract       References       Full Text      Related Articles

10

On the persistence of lower-dimensional elliptic tori with prescribed frequencies in reversible systems

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1677 - 1692, 2015

Xiaocai Wang - (email), Junxiang Xu - (email), Dongfeng Zhang - (email)

 Abstract       References       Full Text      Related Articles

11

Quasi-periodic motions in a special class of dynamical equations with dissipative effects: A pair of detection methods

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 4, Pages : 1155 - 1187, 2015

Ugo Locatelli - (email), Letizia Stefanelli - (email)

 Abstract       References       Full Text      Related Articles

12

Symmetries of the periodic Toda lattice, with an application to normal forms and perturbations of the lattice with Dirichlet boundary conditions

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 2949 - 2977, 2015

Andreas Henrici - (email)

 Abstract       References       Full Text      Related Articles

13

Relativistic pendulum and invariant curves

Discrete and Continuous Dynamical Systems  Volume 35, Issue 3, Pages : 1139 - 1162, 2014

Stefano Marò - (email)

 Abstract       References       Full Text      Related Articles

14

Small-divisor equation with large-variable coefficient and periodic solutions of DNLS equations

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 173 - 204, 2014

Meina Gao - (email)

 Abstract       References       Full Text      Related Articles

15

Invariant Tori for Benjamin-Ono Equation with Unbounded quasi-periodically forced Perturbation

Discrete and Continuous Dynamical Systems  Volume 34, Issue 2, Pages : 689 - 707, 2013

Lufang Mi - (email), Kangkang Zhang - (email)

 Abstract       References       Full Text      Related Articles

16

Integrability of nonholonomically coupled oscillators

Discrete and Continuous Dynamical Systems  Volume 34, Issue 3, Pages : 1121 - 1130, 2013

Klas Modin - (email), Olivier Verdier - (email)

 Abstract       References       Full Text      Related Articles

17

On "Arnold's theorem" on the stability of the solar system

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3555 - 3565, 2013

Jacques Féjoz - (email)

 Abstract       References       Full Text      Related Articles

18

Parameterization of invariant manifolds by reducibility for volume preserving and symplectic maps

Discrete and Continuous Dynamical Systems  Volume 32, Issue 12, Pages : 4321 - 4360, 2012

Rafael de la Llave - (email), Jason D. Mireles James - (email)

 Abstract       References       Full Text      Related Articles

19

Kolmogorov's normal form for equations of motion with dissipative effects

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 7, Pages : 2561 - 2593, 2012

Letizia Stefanelli - (email), Ugo Locatelli - (email)

 Abstract       References       Full Text      Related Articles

20

Quasi-periodic solutions for derivative nonlinear Schrödinger equation

Discrete and Continuous Dynamical Systems  Volume 32, Issue 6, Pages : 2101 - 2123, 2012

Meina Gao - (email), Jianjun Liu - (email)

 Abstract       References       Full Text      Related Articles

21

Exponential decay in non-uniform porous-thermo-elasticity model of Lord-Shulman type

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 1, Pages : 57 - 77, 2011

Zhong-Jie Han - (email), Gen-Qi Xu - (email)

 Abstract       References       Full Text      Related Articles

22

Spectral analysis and stabilization of a chain of serially connected Euler-Bernoulli beams and strings

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 785 - 807, 2011

Kaïs Ammari - (email), Denis Mercier - (email), Virginie Régnier - (email), Julie Valein - (email)

 Abstract       References       Full Text      Related Articles

23

Asymptotic of gaps at small coupling and applications of the skew-shift Schrödinger operator

DCDS Supplements  Volume 2011, Issue Special, Pages : 874 - 880, 2011

Helge Krüger - (email)

 Abstract       Full Text      Related Articles      

24

Almost periodic solutions for a class of semilinear quantum harmonic oscillators

Discrete and Continuous Dynamical Systems  Volume 31, Issue 3, Pages : 997 - 1015, 2011

Jian Wu - (email), Jiansheng Geng - (email)

 Abstract       References       Full Text      Related Articles

25

Spectrum of some triangulated categories

Electronic Research Announcements in Mathematical Sciences  Volume 18, Issue 0, Pages : 50 - 53, 2011

Umesh V. Dubey - (email), Vivek M. Mallick - (email)

 Abstract       References       Full Text      Related Articles

26

Dynamical behavior of networks of non-uniform Timoshenko beams system with boundary time-delay inputs

Networks and Heterogeneous Media  Volume 6, Issue 2, Pages : 297 - 327, 2011

Zhong-Jie Han - (email), Gen-Qi Xu - (email)

 Abstract       References       Full Text      Related Articles

27

Traveling waves and their stability in a coupled reaction diffusion system

Communications on Pure and Applied Analysis  Volume 10, Issue 1, Pages : 141 - 160, 2010

Xiaojie Hou - (email), Wei Feng - (email)

 Abstract       References       Full Text      Related Articles

28

Traveling wave solutions for Lotka-Volterra system re-visited

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 1, Pages : 171 - 196, 2010

Anthony W. Leung - (email), Xiaojie Hou - (email), Wei Feng - (email)

 Abstract       References       Full Text      Related Articles

29

Multiplicity results for extremal operators through bifurcation

Discrete and Continuous Dynamical Systems  Volume 29, Issue 1, Pages : 51 - 65, 2010

Alejandro Allendes - (email), Alexander Quaas - (email)

 Abstract       References       Full Text      Related Articles

30

Some KAM applications to Celestial Mechanics

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 4, Pages : 533 - 544, 2010

Alessandra Celletti - (email)

 Abstract       References       Full Text      Related Articles

31

Properly-degenerate KAM theory (following V. I. Arnold)

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 4, Pages : 545 - 578, 2010

Luigi Chierchia - (email), Gabriella Pinzari - (email)

 Abstract       References       Full Text      Related Articles

32

Quasi-periodic solutions for complex Ginzburg-Landau equation of nonlinearity $|u|^{2p}u$

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 4, Pages : 579 - 600, 2010

Hongzi Cong - (email), Jianjun Liu - (email), Xiaoping Yuan - (email)

 Abstract       References       Full Text      Related Articles

33

Convergence of differentiable functions on closed sets and remarks on the proofs of the "Converse Approximation Lemmas''

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 4, Pages : 623 - 641, 2010

Xuemei Li - (email), Rafael de la Llave - (email)

 Abstract       References       Full Text      Related Articles

34

Gevrey normal form and effective stability of Lagrangian tori

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 4, Pages : 643 - 666, 2010

Todor Mitev - (email), Georgi Popov - (email)

 Abstract       References       Full Text      Related Articles

35

KAM iteration with nearly infinitely small steps in dynamical systems of polynomial character

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 4, Pages : 683 - 718, 2010

Helmut Rüssmann - (email)

 Abstract       References       Full Text      Related Articles

36

Spectrum and dynamical behavior of a kind of planar network of non-uniform strings with non-collocated feedbacks

Networks and Heterogeneous Media  Volume 5, Issue 2, Pages : 315 - 334, 2010

Zhong-Jie Han - (email), Gen-Qi Xu - (email)

 Abstract       Full Text      Related Articles

37

Rigidity results for quasiperiodic SL(2, R)-cocycles

Journal of Modern Dynamics  Volume 3, Issue 4, Pages : 479 - 510, 2010

Bassam Fayad - (email), Raphaël Krikorian - (email)

 Abstract       Full Text      Related Articles

38

A note on L-series and Hodge spectrum of polynomials

Electronic Research Announcements in Mathematical Sciences  Volume 16, Issue 0, Pages : 56 - 62, 2009

Ricardo García López - (email)

 Abstract       Full Text      Related Articles

39

The spectrum of the weakly coupled Fibonacci Hamiltonian

Electronic Research Announcements in Mathematical Sciences  Volume 16, Issue 0, Pages : 23 - 29, 2009

David Damanik - (email), Anton Gorodetski - (email)

 Abstract       Full Text      Related Articles

40

Stability, convergence to the steady state and elastic limit for the Boltzmann equation for diffusively excited granular media

Discrete and Continuous Dynamical Systems  Volume 24, Issue 1, Pages : 159 - 185, 2009

Stéphane Mischler - (email), Clément Mouhot - (email)

 Abstract       Full Text      Related Articles

41

Linear evolution operators on spaces of periodic functions

Communications on Pure and Applied Analysis  Volume 8, Issue 1, Pages : 5 - 36, 2008

Wolfgang Arendt - (email), Patrick J. Rabier - (email)

 Abstract       Full Text      Related Articles

42

Bouncing balls in non-linear potentials

Discrete and Continuous Dynamical Systems  Volume 22, Issue 1/2, Pages : 165 - 182, 2008

Dmitry Dolgopyat - (email)

 Abstract       Full Text      Related Articles

43

A semilinear $A$-spectrum

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 2, Pages : 235 - 242, 2008

C. T. Cremins - (email), G. Infante - (email)

 Abstract       Full Text      Related Articles

44

Self-similar groups, operator algebras and Schur complement

Journal of Modern Dynamics  Volume 1, Issue 3, Pages : 323 - 370, 2007

Rostislav Grigorchuk - (email), Volodymyr Nekrashevych - (email)

 Abstract       Full Text      Related Articles

45

Invariant tori in quasi-periodic non-autonomous dynamical systems via Herman's method

Discrete and Continuous Dynamical Systems  Volume 18, Issue 2/3, Pages : 569 - 595, 2007

Mikhail B. Sevryuk - (email)

 Abstract       Full Text      Related Articles

46

Invariant tori in the Sun--Jupiter--Saturn system

Discrete and Continuous Dynamical Systems - Series B  Volume 7, Issue 2, Pages : 377 - 398, 2006

Ugo Locatelli - (email), Antonio Giorgilli - (email)

 Abstract       Full Text      Related Articles

47

A generalized Poincaré-Birkhoff theorem with applications to coaxial vortex ring motion

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 1, Pages : 15 - 33, 2004

Denis Blackmore - (email), Jyoti Champanerkar - (email), Chengwen Wang - (email)

 Abstract       Full Text      Related Articles

48

A proof of Kolmogorov's theorem

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 367 - 385, 2003

John Hubbard - (email), Yulij Ilyashenko - (email)

 Abstract       Full Text      Related Articles

49

On the differences between 2D and QG turbulence

Discrete and Continuous Dynamical Systems - Series B  Volume 3, Issue 2, Pages : 145 - 162, 2003

Ka Kit Tung - (email), Wendell Welch Orlando - (email)

 Abstract       Full Text      Related Articles

50

On the stability of some properly--degenerate Hamiltonian systems with two degrees of freedom

Discrete and Continuous Dynamical Systems  Volume 9, Issue 2, Pages : 233 - 262, 2002

Luca Biasco - (email), Luigi Chierchia - (email)

 Abstract       Full Text      Related Articles

51

Kam theory, Lindstedt series and the stability of the upside-down pendulum

Discrete and Continuous Dynamical Systems  Volume 9, Issue 2, Pages : 413 - 426, 2002

Michele V. Bartuccelli - (email), G. Gentile - (email), Kyriakos V. Georgiou - (email)

 Abstract       Full Text      Related Articles

52

The transfer lemma for Graff tori and Arnold diffusion time

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 787 - 800, 2001

Jacky Cresson - (email)

 Abstract       Full Text      Related Articles